Two years ago i had low B-12 that put me in the hospital. I have since been taken off the injections but what are the symptoms of this again? I have had my feet hurt in the morn again, and alot of dizzeness. This was found the low b 12 when i was in the hospital for possible blood clot on the left side of brain but dissappered after two days. So here i am 2 years later and symptoms again. I am 32.
I think that if you've had low B 12 in the past you meed to be extra vigilant about it in the present and future. The symptoms can be neurological and can be mild or very severe. It can be confused with Alzheimer's, MS, stroke and some other serous stuff.
In a healthy normal person they get B12 from their diet and then this special area of your intestines make something called "intrinsic factor" that makes the B12 work.
You might be lacking that intrinsic factor (or have probs with that part of your intestine where it is made). Unfortunately the only way that you can get the activated form of B12 is from shots, so it sounds like you will need to make sure that you get them regularly now.
You could talk to you doc about this and either go in for shots or maybe get the prescription to do your own shots.
Low vitamin B12 = elevated homocysteine. Elevated levels of homocysteine in the blood may also increase the tendency to excessive blood clotting. Elevated homocysteine is a significant risk factor for heart attack, stroke and many other diseases. A good book on the subject is "The H Factor Solution: Homocysteine, the Best Single Indicator of Whether You Are Likely to Live Long or Die Young" by James Braly and Patrick Holford.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.